Root multiplicities for general Kac-Moody algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (1) 1989, pp. 15–18
(Received: 1988-09-12 )

A.J. Coleman / M. Howard

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Root multiplicities for general Kac-Moody algebras

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.